Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis

Grothaus M, Streit L (1999)
REPORTS ON MATHEMATICAL PHYSICS 44(3): 381-405.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Grothaus, M; Streit, LudwigUniBi
Abstract / Bemerkung
A mathematically rigorous realization of Feynman integrals is given. The construction works for quadratic actions (there is only a restriction to limited time intervals). These techniques enable the calculation of the semi-classical approximation for a given Feynman propagator. Finally, delta sequences in Gaussian analysis are presented and their connection to semi-classical approximation is discussed.
Erscheinungsjahr
1999
Zeitschriftentitel
REPORTS ON MATHEMATICAL PHYSICS
Band
44
Ausgabe
3
Seite(n)
381-405
ISSN
0034-4877
Page URI
https://pub.uni-bielefeld.de/record/1620913

Zitieren

Grothaus M, Streit L. Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis. REPORTS ON MATHEMATICAL PHYSICS. 1999;44(3):381-405.
Grothaus, M., & Streit, L. (1999). Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis. REPORTS ON MATHEMATICAL PHYSICS, 44(3), 381-405. doi:10.1016/S0034-4877(00)87246-8
Grothaus, M., and Streit, L. (1999). Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis. REPORTS ON MATHEMATICAL PHYSICS 44, 381-405.
Grothaus, M., & Streit, L., 1999. Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis. REPORTS ON MATHEMATICAL PHYSICS, 44(3), p 381-405.
M. Grothaus and L. Streit, “Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis”, REPORTS ON MATHEMATICAL PHYSICS, vol. 44, 1999, pp. 381-405.
Grothaus, M., Streit, L.: Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis. REPORTS ON MATHEMATICAL PHYSICS. 44, 381-405 (1999).
Grothaus, M, and Streit, Ludwig. “Quadratic actions, semi-classical approximation, and delta sequences in Gaussian analysis”. REPORTS ON MATHEMATICAL PHYSICS 44.3 (1999): 381-405.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar